MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 24.3 ML 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, 4-WAY STOPCOCK, 3; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 24.3 ML 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, 4-WAY STOPCOCK, 3; STOPCOCK, I.V. SET
Catalog Number AM3130
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the complaint of product incorporates / allows air passage on item am3130 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history record was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.
 
Event or Problem Description
Event occurred regarding a 129" (328 cm) appx 24.3 ml 15 drop admin set w/3 clave¿ clear, 4-way stopcock, 3 check valves, 3-port nanoclave¿ manifold, spin luer, 2 ext where the report stated that "the line was clamped with the roller clamp, and the stop cock was turned to off.The ivf continued to drip and run dry, pulling a large air bubble extending the length of the tubing." there was patient involvement, but no harm was caused by the incident.

Brand Name
129" (328 CM) APPX 24.3 ML 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, 4-WAY STOPCOCK, 3
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22929112
Report Number9617594-2025-01777
Device Sequence Number16008248
Product Code FMG
UDI-Device Identifier00887709128224
UDI-Public(01)00887709128224(17)300601(10)14447574
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3130
Device Lot Number14447574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV INFUSION UNKNOWN
Patient SexUnknown